# SDR SWAA2023051748491

- Difficulty date: May 13, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 53,696 hours, 32,167 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Stopped
- Location: Zn 500 Left Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI AIRCRAFT SHUDDERED THEN CAME TO A STOP. UNABLE TO MOVE UNDER POWER. TRIED AS HIGH ADS 60% N1.<[01] FOUND #3 MAIN BRAKE ASSEMBLY SEIZED. THERMAL PLUGS STILL INTACT. METAL SHAVINGS BETWEEN BRAKE DISKS AND ON BRAKE PUCKS. SEE ATTACHED PHOTOS. PERFORMED CONDITIONAL INSPECTION 05-51-15-210-801. PERFORMED BORESCOPE ON # 3 AXLE; NO DAMAGE NOTED.;[02] REMOVE /REPLACE #3 BRAKE. OPS AND LEAK CHECK GOOD PER AMM 32-41-41. TAXIED AIRCRAFT TO ENSURE BRAKES OPERATE NORMALLY. NO DEFECTS NOTED PER AMM 09-20-00.
